# SDR 97ZZZX2854

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38X
- Make and model: Gulstm AA5B
- Aircraft serial: AA5B0889
- Engine: Lyc O360A4K
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 75068
- Condition: Failed
- Location: Nr 1 Cyl Exhaust
- Part time: 2,011 hours
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

VALVE MALFUNCTION OCCURRED DURING TAKEOFF AT APPROXIMATELY 2,450 RPM.  (AIRPORT AT 5,100 FEET). OAT 20 DEGREES FAHRENHEIT.
